Logo Logo

Publications by Vogel, Thomas

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 4.

Journal article

Kotschick, Dieter; Vogel, Thomas (2018): Engel structures and weakly hyperbolic flows on four-manifolds. In: Commentarii Mathematici Helvetici, Vol. 93, No. 3: pp. 475-491 [PDF, 253kB]

Vogel, Thomas (2018): Non-loose unknots, overtwisted discs, and the contact mapping class group of S (3). In: Geometric and Functional Analysis, Vol. 28, No. 1: pp. 228-288

Andrassy, Joachim; Guba, Markus; Habicht, Antje; Pascher, Andreas; Heller, Katharina; Banas, Bernhard; Hakenberg, Oliver; Vogel, Thomas; Werner, Jens; Kauke, Teresa (2017): Early Conversion to a CNI-Free Immunosuppression with SRL after Renal TX - Longterm Data of a Multicenter Trial. In: Transplant international, Vol. 30: p. 63

Vogel, Thomas (2016): On the uniqueness of the contact structure approximating a foliation. In: Geometry & Topology, Vol. 20, No. 5: pp. 2439-2573

This list was generated on Sat Feb 22 21:37:04 2020 CET.